AMS eContent Search Results
Matches for: msc=(65N25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Snorre H. Christiansen. On eigenmode approximation for Dirac equations: Differential forms and fractional Sobolev spaces. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Qiang Ye. Accurate inverses for computing eigenvalues of extremely ill-conditioned matrices and differential operators. Math. Comp. 87 (2018) 237-259.
Abstract, references, and article information   
View Article: PDF

[3] Weikun Shan and Huiyuan Li. The triangular spectral element method for Stokes eigenvalues. Math. Comp. 86 (2017) 2579-2611.
Abstract, references, and article information   
View Article: PDF

[4] Daniele Boffi, Dietmar Gallistl, Francesca Gardini and Lucia Gastaldi. Optimal convergence of adaptive FEM for eigenvalue clusters in mixed form. Math. Comp. 86 (2017) 2213-2237.
Abstract, references, and article information   
View Article: PDF

[5] Guido Kanschat. Finite element methods for variational eigenvalue problems. Contemporary Mathematics 700 (2017) 155-176.
Book volume table of contents   
View Article: PDF

[6] Wenming He and Zhimin Zhang. $2k$ superconvergence of $Q_k$ finite elements by anisotropic mesh approximation in weighted Sobolev spaces. Math. Comp. 86 (2017) 1693-1718.
Abstract, references, and article information   
View Article: PDF

[7] Jingrun Chen and Jianfeng Lu. Analysis of the divide-and-conquer method for electronic structure calculations. Math. Comp. 85 (2016) 2919-2938.
Abstract, references, and article information   
View Article: PDF

[8] C. Conrads, V. Mehrmann and A. Międlar. Adaptive numerical solution of eigenvalue problems arising from finite element models. AMLS vs. AFEM. Contemporary Mathematics 658 (2016) 197-225.
Book volume table of contents   
View Article: PDF

[9] Xiaozhe Hu and Xiaoliang Cheng. Corrigendum to: ``Acceleration of a two-grid method for eigenvalue problems''. Math. Comp. 84 (2015) 2701-2704.
Abstract, references, and article information   
View Article: PDF

[10] J. Gopalakrishnan, F. Li, N.-C. Nguyen and J. Peraire. Spectral approximations by the HDG method. Math. Comp. 84 (2015) 1037-1059.
Abstract, references, and article information   
View Article: PDF

[11] Carsten Carstensen, Dietmar Gallistl and Mira Schedensack. Adaptive nonconforming Crouzeix-Raviart FEM for eigenvalue problems. Math. Comp. 84 (2015) 1061-1087.
Abstract, references, and article information   
View Article: PDF

[12] Carsten Carstensen and Joscha Gedicke. Guaranteed lower bounds for eigenvalues. Math. Comp. 83 (2014) 2605-2629.
Abstract, references, and article information   
View Article: PDF

[13] Qun Lin and Hehu Xie. A multi-level correction scheme for eigenvalue problems. Math. Comp. 84 (2015) 71-88.
Abstract, references, and article information   
View Article: PDF

[14] Rodolfo Rodríguez and Pablo Venegas. Numerical approximation of the spectrum of the curl operator. Math. Comp. 83 (2014) 553-577.
Abstract, references, and article information   
View Article: PDF

[15] Qun Lin, Hehu Xie and Jinchao Xu. Lower bounds of the discretization error for piecewise polynomials. Math. Comp. 83 (2014) 1-13.
Abstract, references, and article information   
View Article: PDF

[16] Erwin Hernández and Rodolfo Rodríguez. Finite element approximation of spectral problems with Neumann boundary conditions on curved domains. Math. Comp. 72 (2003) 1099-1115. MR 1972729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Klaus Neymeyr. A geometric theory for preconditioned inverse iteration applied to a subspace. Math. Comp. 71 (2002) 197-216. MR 1862995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alfredo Bermúdez and Rodolfo Rodríguez. Analysis of a finite element method for pressure/potential formulation of elastoacoustic spectral problems. Math. Comp. 71 (2002) 537-552. MR 1885614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Pat Ryan. Eigenvalue and eigenfunction error estimates for finite element formulations of linear hydroelasticity. Math. Comp. 70 (2001) 471-487. MR 1813139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. B. Davies. A hierarchical method for obtaining eigenvalue enclosures. Math. Comp. 69 (2000) 1435-1455. MR 1710648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Christopher Beattie. Galerkin eigenvector approximations. Math. Comp. 69 (2000) 1409-1434. MR 1681128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] P. Monk and L. Demkowicz. Discrete compactness and the approximation of Maxwell's equations in $\mathbb{R}^3$. Math. Comp. 70 (2001) 507-523. MR 1709155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jinchao Xu and Aihui Zhou. A two-grid discretization scheme for eigenvalue problems. Math. Comp. 70 (2001) 17-25. MR 1677419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. G. Durán, L. Hervella-Nieto, E. Liberman, L. Hervella-Nieto and J. Solomin. Approximation of the vibration modes of a plate by Reissner-Mindlin equations. Math. Comp. 68 (1999) 1447-1463. MR 1648387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Daniele Boffi, Franco Brezzi and Lucia Gastaldi. On the problem of spurious eigenvalues in the approximation of linear elliptic problems in mixed form. Math. Comp. 69 (2000) 121-140. MR 1642801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alfredo Bermúdez, Ricardo Durán and Rodolfo Rodríguez. Finite element analysis of compressible and incompressible fluid-solid systems. Math. Comp. 67 (1998) 111-136. MR 1434937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Rodolfo Rodríguez and Jorge E. Solomin. The order of convergence of eigenfrequencies in finite element approximations of fluid-structure interaction problems. Math. Comp. 65 (1996) 1463-1475. MR 1344621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. Vanmaele and R. Van Keer. On a variational approximation method for a class of elliptic eigenvalue problems in composite structures. Math. Comp. 65 (1996) 999-1017. MR 1344623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] I. Babuška and J. E. Osborn. Corrigendum: ``Finite element-Galerkin approximation of the eigenvalues and eigenvectors of selfadjoint problems'' [Math.\ Comp.\ {\bf 52} (1989), no.\ 186, 275--297; MR0962210 (89k:65132)] . Math. Comp. 63 (1994) 831-832. MR 1260125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M.-P. Lebaud. Error estimate in an isoparametric finite element eigenvalue problem . Math. Comp. 63 (1994) 19-40. MR 1226814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2